Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

PCOD, itching in vagina, missing periods. Applying anti fungal cream. Suggestions?

hi i am facing severe itching in my vaginal and vulva areas. it gets more aggravated at night. i suffer from pcod and havent had my periods in last 2 months.
i usually trim the hair in the pubic region should i shave it completely. will that provide any relief.
i also started applying an anti fungal anti bacterial cream but the moment i apply it it starts itching severely in next 20mins

kindly help its extremely uncomfortable
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, you can go for complete removal of the pubic hair that can give some relief.
By this moisture can be avoided there.
You have to change the inner wear frequently and keep the area dry.
If the itching still persists better to use any cream after consulting the doctor and knowing the actual cause of the problem.
For more details you can ask me through:
Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor